Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i7.50
pages 669-680

Few Exact Solutions of Non-Newtonian Fluid in Porous Medium with Hall Effect

S. Islam
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
Muhammad Raheel Mohyuddin
COMSATS Institute of Information Technology, Abbottabad, Pakistan; Department of Physics, Institute for Advanced Studies in Basic Sciences (IASBS), Zanjan 45195, Iran
Chaoying Zhou
Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China

SINOPSIS

This article deals with some exact solutions of an incompressible second grade fluid in a porous medium with Hall effects. The solutions are found by considering the vorticity distribution proportional to the stream function perturbed by a uniform stream. The streamlines, velocity distributions, and pressure functions are derived for each case and are compared with the already known results in the literature.


Articles with similar content:

MAGNETOHYDRODYNAMIC VISCOUS FLUID FLOW PAST A POROUS SPHERE EMBEDDED IN ANOTHER POROUS MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.9, 2018, issue 2
Satya Deo, Iftekhar Ahamad Ansari
MICROPOLAR FLUID FLOW THROUGH A CYLINDER AND A SPHERE EMBEDDED IN A POROUS MEDIUM
International Journal of Fluid Mechanics Research, Vol.44, 2017, issue 3
Madasu Krishna Prasad, D. Srinivasacharya
ON THE EXACT SOLUTIONS FOR OSCILLATING FLOW OF A MHD SECOND-GRADE FLUID THROUGH POROUS MEDIA
Special Topics & Reviews in Porous Media: An International Journal, Vol.3, 2012, issue 1
Constantin Fetecau, Masood Khan, Hashim
Certain Inverse Solutions of a Second-Grade Magnetohydrodynamic Aligned Fluid Flow in a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. Islam, Chaoying Zhou
OUTLINING THE IMPACT OF RAMPED THERMAL AND SOLUTAL CONDITIONS ON MAGNETOHYDRODYNAMIC FREE CONVECTION ROTATING FLOW OF SECOND-GRADE FLUID
Journal of Porous Media, Vol.23, 2020, issue 7
Gauri Shanker Seth, Subharthi Sarkar, Prashanta Kumar Mandal